# SDR IPXA2B75740

- Difficulty date: September 20, 2012
- Submitted: October 10, 2012
- Operation: Air carrier
- Aircraft: N582UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 29053
- Aircraft time: 74,902 hours, 13,657 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 453U156331
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, FWD CARGO AFT BULKHEAD CURTAIN UPPER RETAINING SUPPORT FOUND CORRODED.  FWD CGO COMPT AFT BULKHEAD CURTAIN UPPER RETAINER SUPPORT STA 989 REPAIRED IAW EO B747-5320-48793-A, WL 186.3, LBL 96 AND RBL 96 BAC1505 -100568-7075R6511 AND THICKNESS 0.060" CORROSION BLENDED AREA THICKNESS SUPPORT REPLACED 2 PIECE AND BAC1505-100568-7075T6511, SPLICE ANGLES RBL 19" AND 7075-0-0040" AND 0050" AS A MINOR REPAIR.
